# SDR DL72P962608

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877411
- Condition: Corrosion
- Location: Bs 830-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LOWER SKIN BETWEEN S-4C AND S-3C AND BETWEEN BS 830 AND BS 840.  REPAIRED IN ACCORDANCE WITH DAL ER/A 304410-14AD, REV B.
